Recently, I was diagnosed with diabetes and my blood sugar fasting was 231 and random was 271 mg/dL. I consulted a doctor and he prescribed me Qosmet 500 mg/ 50mg twice a day and Amaryl 1 mg once in the morning. After a week, my sugar was under control and blood sugar fasting was 93 mg/dL and random was 111 mg/dL and 139 mg/dL. Three days I was fine but after that, I am feeling vertigo (dizziness). Kindly tell me why this is happening to me. Is it any side effect of the tablet I am taking or any other issue?
Welcome to icliniq.com.
You should monitor your blood sugar twice a week and especially at those times when you are feeling dizzy. Initially, with the start of medication, you may have some low blood sugar symptoms due to the first effect of medications for treatment of diabetes.
I suggest you buy a glucometer and keep a check of your blood glucose twice a week and also check your blood sugar whenever you have such kind of symptoms like dizziness, sweating, and irritability.
For more information consult a diabetologist online --> https://www.icliniq.com/ask-a-doctor-online/diabetologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
In some people it might cause irritability, insomnia (sleeplessness), hypoglycemia (low blood sugar level), hypertension, skin rashes and nervousness ... The following constitute its important ef... Read fullWhy does home glucose monitor show higher reading than the lab?
.. all, there shall be difference in reading of blood sugars checked through glucometer and that done in the laboratory. Because, laboratory check for serum blood glucose and home monitor check for blood glucose. There is a minor difference between b... Read fullIs my dizziness related to any heart problem?
.. symptoms and the fact that your symptoms are relieved by Stemetil (Prochlorperazine maleate) 5 mg, I would conclude that your situation is related to an inner ear disorder. Although the doctor has excluded an inner ear disorder, a viral infection ... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now